# SDR DHL2005806531

- Difficulty date: September 2, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Ailerons
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON UPPER PLATING INTERNAL SKIN CORRODED (STA XA 724.000-756.000) MAJOR REPAIR. PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG. 4 PG. 9, DACO DWG NR 5763133. REMOVED CORROSION ON INTERNAL SKIN OF LT OB AIL UPPER PLATING IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-0 PG. 16. REMOVED CORRODED PANEL PLATING IAW SRM 57-1-0 PG. 1, SRM 51-1-21. FABRICATED NEW PLATING (AL2024T3 0.020 IN) AND DOUBLER (2024T3 0.046 IN) IAW SRM 57-8-1 FIG. 4 PG. 9 ITEM (F)(G), DWG 5763133. BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9. CLEANED TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.
